Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 13 (1990), Issue 2, Pages 393-396
http://dx.doi.org/10.1155/S016117129000059X

Ring homomorphisms on H(G)

1Department of Mathematical Sciences, University of Delaware, Newark 19716, Delaware, USA
2Department of Mathematics and Computer Science, University of Nebraska at Omaha, Omaha 68182, Nebraska, USA

Received 18 January 1989

Copyright © 1990 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Yu. S. Linchuk, “On Rubel’s Problem in the Class of Linear Operators on the Space of Analytic Functions,” Complex Analysis and Operator Theory, 2014. View at Publisher ยท View at Google Scholar